A 19-year-old female asked:
is having sudden nauseous bouts after stopping amoxicillin for more than 2 weeks normal? 500g for tonsilitis, took it for 7 days (complete course).
1 doctor answer
Dr. John Leander Po answered
17 years experience Infectious Disease
Not normal but...: I recommend a re-evaluation by your doctor since the sudden nausea is not normal. Associating this symptom with your recent use of amoxicillin, is presumptive- depending on certain situations, there might be another reason for the sudden nausea that has lasted for more than 2 weeks.
Answered on Dec 9, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Is it normal when finishing your period 2 days before taking plan B then having cramps and spottinf for two weeks on and off
Is it normal to have spotting and cramping for two weeks on and off after taking plan B when just finished your period a 2 days before
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am I pregnant all negative pregnancy tests
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!